MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. URETERO-RENO VIDEOSCOPE

AIZU OLYMPUS CO., LTD. URETERO-RENO VIDEOSCOPE
Model Number URF-V
Medical Device Problem Code Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation and the customer¿s reported allegation was reproduced.In addition, the device evaluation found that due to clogging of the channel tube, the forceps could not be inserted or inserted smoothly, and the channel cleaning brush could not be inserted or inserted smoothly, the image was not displayed due to a damage on the charge coupled device unit and due to a scratch on the electrical contact of the video connector, due to physical stress, there were scratches noted on various locations.The investigation is ongoing and follow up with the user facility is currently being performed.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Event or Problem Description
The customer reported to olympus that there was a foreign object present near the exit of the forceps tip of the videoscope.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information based on the legal manufacturer's final investigation.Updated fields: b3, h6.A correction to the h4 device manufacturing date field was made.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The device was returned to olympus for evaluation.The customer's allegation was confirmed.Based on the results of the investigation, the foreign material could not be identified.A definitive root cause for the remaining foreign material could not be established.The event can be detected and prevented by handling the device in accordance with the following sections of the instructions for use which state: chapter 6 applications and conditions for cleaning, disinfection and sterilization.Chapter 7 cleaning, disinfection, and sterilization procedures.Chapter 8 care of equipment used for cleaning, disinfection, and sterilization.Olympus will continue to monitor field performance for this device.

Brand Name
URETERO-RENO VIDEOSCOPE
Common Device Name
URETERO-RENO VIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18503333
Report Number9610595-2024-00813
Device Sequence Number12773766
Product Code FGB
UDI-Device Identifier04953170340321
UDI-Public04953170340321
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K072957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberURF-V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/26/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/08/2024
Initial Report FDA Received Date01/12/2024
Supplement Report FDA Received Date02/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown